# SDR ASAA2014040907500

- Difficulty date: April 9, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 5,231 hours, 1,672 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Broken
- Location: Wx Radar Panel
- Part time: 2,123 hours, 693 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEST SELECTOR SWITCH ON RADAR PANEL IS BROKEN. IT WOULD NOT POP BACK UP TO ALLOW RADAR TO TURN ON.  ACFT GROUNDED.  R & R WX RADAR CNTL PANEL OPS NORMAL REF MM 34-43-91.
